# SDR AALA202109306911

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737*
- Aircraft serial: 31097
- Aircraft time: 33,766 hours, 14,005 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller Track
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE.  RESECURED UPPER FORWARD TRACK ROLLER MOUNTING HARDWARE.
